Advertisement

Is it possible to overdose on Balmex?

It is unlikely, but possible, to overdose on Balmex. You should be careful about getting Balmex near your child's mouth or nose. Seek medical attention if you think you or your child are having an adverse reaction to Balmex. In case of accidental ingestion, contact the National Poison Control hotline at 800-222-1222.

Continue Learning about Antifungal

What foods should I avoid if I take antifungal medication?
F. Michael Gloth, IIIF. Michael Gloth, III
If you take antifungals such as fluconazole (Diflucan), griseofulvin (Grifulvin), ketoconazole (Nizo...
More Answers
What is Cresemba?
RealAgeRealAge
Cresemba is a brand name for isavuconazonium, a strong antifungal medication intended to treat serio...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.